Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 235
HTML articles powered by AMS MathViewer

Coordinatization applied to finite Baer * rings
David Handelman PDF
Trans. Amer. Math. Soc. 235 (1978), 1-34
On the degree of approximation of a function by the partial sums of its Fourier series
Elaine Cohen PDF
Trans. Amer. Math. Soc. 235 (1978), 35-74
Spectral properties of tensor products of linear operators. I
Takashi Ichinose PDF
Trans. Amer. Math. Soc. 235 (1978), 75-113
Injective Banach spaces of continuous functions
John Wolfe PDF
Trans. Amer. Math. Soc. 235 (1978), 115-139
Galois groups and complex multiplication
Michael Fried PDF
Trans. Amer. Math. Soc. 235 (1978), 141-163
Real structure in complex $L_{1}$-preduals
Daniel E. Wulbert PDF
Trans. Amer. Math. Soc. 235 (1978), 165-181
Ergodic transformations from an interval into itself
Tien Yien Li and James A. Yorke PDF
Trans. Amer. Math. Soc. 235 (1978), 183-192
A vector lattice topology and function space representation
W. A. Feldman and J. F. Porter PDF
Trans. Amer. Math. Soc. 235 (1978), 193-204
Lattice-valued Borel measures. II
Surjit Singh Khurana PDF
Trans. Amer. Math. Soc. 235 (1978), 205-211
Compact manifolds in hyperbolicity
Robert Brody PDF
Trans. Amer. Math. Soc. 235 (1978), 213-219
Cardinal Hermite spline interpolation: convergence as the degree tends to infinity
M. J. Marsden and S. D. Riemenschneider PDF
Trans. Amer. Math. Soc. 235 (1978), 221-244
Homotopy and uniform homotopy
Allan Calder and Jerrold Siegel PDF
Trans. Amer. Math. Soc. 235 (1978), 245-270
The Diophantine problem for addition and divisibility
L. Lipshitz PDF
Trans. Amer. Math. Soc. 235 (1978), 271-283
An existence result on a Volterra equation in a Banach space
Stig-Olof Londen PDF
Trans. Amer. Math. Soc. 235 (1978), 285-304
Bases for the positive cone of a partially ordered module
W. Russell Belding PDF
Trans. Amer. Math. Soc. 235 (1978), 305-313
The centralizer of a Cartan subalgebra of a Jordan algebra
Edgar G. Goodaire PDF
Trans. Amer. Math. Soc. 235 (1978), 314-322
Topological entropy at an $u$-explosion
Louis Block PDF
Trans. Amer. Math. Soc. 235 (1978), 323-330
Characteristic numbers of $G$-manifolds and multiplicative induction
Michael Bix and Tammo tom Dieck PDF
Trans. Amer. Math. Soc. 235 (1978), 331-343
Existence theorems for Warfield groups
Roger Hunter, Fred Richman and Elbert Walker PDF
Trans. Amer. Math. Soc. 235 (1978), 345-362
Some one-relator Hopfian groups
Donald J. Collins PDF
Trans. Amer. Math. Soc. 235 (1978), 363-374
A probabilistic approach to a boundary layer problem
Walter Vasilsky PDF
Trans. Amer. Math. Soc. 235 (1978), 375-385
An extension of Carlson’s theorem for entire functions of exponential type
R. Gervais and Q. I. Rahman PDF
Trans. Amer. Math. Soc. 235 (1978), 387-394
Rational approximation to $e^{-x}$. II
Q. I. Rahman and G. Schmeisser PDF
Trans. Amer. Math. Soc. 235 (1978), 395-402
Norbert Wiener’s ergodic theorem for convex regions
Norberto A. Fava and Jorge H. Nanclares PDF
Trans. Amer. Math. Soc. 235 (1978), 403-406